Publication

Singular differential equations with linear and nonlinear boundary conditions

O'Regan, D.
Citation
O'Regan, D. (1998). Singular differential equations with linear and nonlinear boundary conditions. Computers & Mathematics with Applications 35 (3), 81-97
Abstract
Existence results are established for the singular equation y " + f(t, y) = 0, where f is not a Caratheodory function. Our nonlinearity f is allowed to change sign.
Funder
Publisher
Elsevier BV
Publisher DOI
10.1016/s0898-1221(97)00281-2
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland